Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 109, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 3, 2019, 11:50 PM EST for Whitfield County, Georgia. It was in force for 33 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 3, 2019, 11:50 PM EST (04:50 UTC)
- Expired
- Mar 5, 2019, 8:59 AM EST
- In force
- 33 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
788
WGUS42 KFFC 040450
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1150 PM EST Sun Mar 3 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC313-041849-
/O.NEW.KFFC.FL.W.0109.190304T0450Z-000000T0000Z/
/CHCG1.1.ER.190304T0426Z.190304T0430Z.000000T0000Z.UU/
1150 PM EST Sun Mar 3 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Coahulla Creek near Keiths Mill near Dalton.
* From early this morning until further notice.
* At 1130 PM Sunday the stage was 15.7 feet...and rising.
* Flood stage is 16 feet.
* At 16 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$4 follow-up statements
555
WGUS82 KFFC 041410
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
910 AM EST Mon Mar 4 2019
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC313-050410-
/O.CON.KFFC.FL.W.0109.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.190304T0426Z.190304T0430Z.000000T0000Z.UU/
910 AM EST Mon Mar 4 2019
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 9AM Monday the stage was 16.0 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 16.0 feet.
* At 16.0 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$733
WGUS82 KFFC 050022
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
722 PM EST Mon Mar 4 2019
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC313-051422-
/O.CON.KFFC.FL.W.0109.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.190304T0426Z.190305T0000Z.000000T0000Z.UU/
722 PM EST Mon Mar 4 2019
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 7PM Monday the stage was 16.4 feet...and rising.
* Minor flooding is occurring and -- flooding is forecast.
* Flood stage is 16.0 feet.
* At 16.0 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
* This crest compares to a previous crest of 16.3 feet on Jan 31 2010.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$138
WGUS82 KFFC 050953
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
453 AM EST Tue Mar 5 2019
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
GAC313-051936-
/O.EXT.KFFC.FL.W.0109.000000T0000Z-190305T1936Z/
/CHCG1.1.ER.190304T0426Z.190305T0415Z.190305T1336Z.UU/
453 AM EST Tue Mar 5 2019
...Flood Warning extended until this afternoon...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until this afternoon.
* At 430 AM Tuesday the stage was 16.3 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 16 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC115-052352-
/O.CON.KFFC.FL.W.0072.000000T0000Z-000000T0000Z/
/RMBG1.2.ER.190220T0053Z.190223T1616Z.000000T0000Z.NO/
453 AM EST Tue Mar 5 2019
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 4 AM Tuesday the stage was 25.2 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC021-153-169-207-289-052352-
/O.CON.KFFC.FL.W.0110.190305T1415Z-190307T0600Z/
/MACG1.1.ER.190305T1415Z.190306T0600Z.190307T0000Z.NO/
453 AM EST Tue Mar 5 2019
The Flood Warning continues for
The Ocmulgee River near Macon.
* From late this morning until late Wednesday night.
* At 430 AM Tuesday the stage was 17.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by later this morning and
continue to rise to near 19.1 feet by after midnight Wednesday
morning. The river will fall below flood stage by Wednesday evening.
* At 19 feet...Minor flooding continues. The Macon Greenway
Ocmulgee Heritage Trail will begin to flood in areas just north of
the Martin Luther King Boulevard bridge. The public should not use
this portion of the trail. In addition...the lowest sections of the
Charles Jones Gateway Park will flood. Portions of agricultural
lands well downstream will be under two feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$654
WGUS82 KFFC 051359
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
859 AM EST Tue Mar 5 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC313-051429-
/O.CAN.KFFC.FL.W.0109.000000T0000Z-190305T1936Z/
/CHCG1.1.ER.190304T0426Z.190305T0415Z.190305T1248Z.UU/
859 AM EST Tue Mar 5 2019
The Flood Warning is cancelled for
The Coahulla Creek near Keiths Mill near Dalton.
* This takes effect immediately.
* At 8 AM Tuesday the stage was 15.9 feet...and falling.
* Flood stage is 16 feet.
* The creek will continue to fall.
* At 16 feet...Minor flooding begins. Pasture and fields
upstream...right and left bank from the Keiths Mill Road bridge...
and downstream on the left bank begin to flood.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 3, 9:36 PM EST, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 3, 9:36 PM EST, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 936 PM EST Sun Mar 3 2019 .UPDATE... A quick update to make minor adjustment. Main convection has exited the forecast area with just a few showers lingering over far SE counties and they should ext by 11pm. Have made minor tweaks, mainly to sky cover as low clouds will linger overnight with a gradual improving trend expected for tomorrow. Updated forecasts will be issued shortly. &&&& .PREV DISCUSSION... /Issued 322 PM EST Sun Mar 3 2019/ SHORT TERM /Tonight through Monday Night/... Main concerns in short term period are threat for severe convection and tornadoes thru early evening and strong winds overnight and Monday. Several small rotating storms ahead of main line over westcentral and middle GA. Bigger storms to the west in AL. Coverage not great, but risk of tornadoes, damaging wind and hail all present. Favorable environment with analyzed sig tor (STP) values of 3-4 over SE AL. Even with just that level of STP, watching extremely dangerous tornado south of Auburn with over 100kt rotational velocity and large TDS. Will be watching all these storms very closely. Appreciate any and all help to spread the word on potential of these storms! Back edge moving a little slower than forecast but should be clear of westcentral GA by 7PM and SE counties by 10PM. Winds will be strong behind the line will gust to 25mph but not quite strong enough for wind advisory. Will keep monitoring but could see impacts from compromised trees with wet soils. No reports so far. Svr Storm and tornado threat will trump whatever messaging we do for the gusty winds. Round of light rain likely Mon night over middle GA but no impacts. Rest of forecast looks cool but impact free. Please keep your thoughts and prayers that storms will not impact population areas. SNELSON LONG TERM /Tuesday through Sunday/... Will be seeing an exiting weak system of low pressure as the extended portion begins. With colder temps in place during the morning, came close to adding some flurries in but moisture does not appear to be sufficient enough at this time to support. Certainly worth watching though with subsequent issuances. Remainder of the extended is in excellent shape with only limited changes planned. Should get back into our wet pattern by the end of the week with a couple of systems in store through next weekend. Deese PREV DISCUSSION... /issued 1246 PM EST Sun Mar 3 2019/ LONG TERM /Monday Night through Saturday/... While the main focus continues to be with the severe weather potential today, the long term remains fairly quiet with a dry and abnormally cold ridge dominated period from Tuesday thru Thursday. A weak disturbance and increased moisture brings some shower chances back to the area for Friday, then an amplifying trough and attendant frontal system could bring more widespread rain late Saturday into Sunday. Some discrepancies exist on strength and timing this far out in the forecast, though some thunderstorms couldn't be ruled out. Temps will drop to near 15 to 20 degrees below normal for Tues/Wed with highs only in the 40s to low 50s for most areas. The coldest morning will be Wednesday as most areas will have lows in the low to mid 20s with even some teens in the far north. Baker PREV DISCUSSION... /Issued 711 PM EST Sun Mar 3 2019/ AVIATION... 00Z Update... LIFR to VFR conditions at the TAF sites. Expect conditions to settle at high IFR briefly or MVFR predominately across the sites through daybreak. We should see an improving trend through the day tomorrow with SCT clouds and VFR conditions at all TAF site between 17-19Z. Winds will increase out of the NW with gusts 10G20 expected through much of the period. Visibilities will remain above 6SM at most TAf sites. Light rain exiting MCN and there should be no weather concerns. //ATL Confidence...00Z Update... Low to medium confidence on CIGS. Medium to high confidence all other elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 64 37 52 31 / 100 5 0 10 Atlanta 62 35 45 27 / 100 5 0 10 Blairsville 58 30 41 21 / 90 5 0 0 Cartersville 55 34 44 24 / 100 0 0 0 Columbus 72 39 51 33 / 100 5 0 30 Gainesville 58 35 47 28 / 100 5 0 5 Macon 72 40 54 33 / 100 10 0 30 Rome 52 33 44 23 / 100 0 0 0 Peachtree City 66 36 48 28 / 100 5 0 20 Vidalia 79 46 58 40 / 90 90 5 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....Deese AVIATION...Atwell
Hazardous weather outlook, Mar 3, 10:02 PM EST, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1002 PM EST Sun Mar 3 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1002 PM EST Sun Mar 3 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Abnormally cold temperatures are expected Monday through Wednesday. The coldest morning will be Wednesday with most areas in the low to mid 20s. Such sub freezing temps could be of concern to some exposed vegetation or crops. Some more widespread rainfall could return to the area for Saturday into Sunday and thunderstorms cannot be ruled out, though uncertainty exists with the system this far out in the forecast. Otherwise, no hazardous weather is expected at this time Monday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight.
In the hours before
Special weather statement, Mar 3, 6:33 PM EST, 5 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
633 PM EST SUN MAR 3 2019
GAZ097-106>110-040015-
Crisp GA-Telfair GA-Wilcox GA-Laurens GA-Dodge GA-Pulaski GA-
633 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR CRISP...NORTHWESTERN TELFAIR...
WILCOX...SOUTHERN LAURENS...DODGE AND SOUTHEASTERN PULASKI COUNTIES
UNTIL 715 PM EST...
At 632 PM EST...a line of strong thunderstorms was along a line
extending from Seville to Dakota, moving east at 55 mph.
HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cordele, Eastman, Abbeville, Rochelle, Milan, Arabi, Rhine, Chauncey,
Pitts, Union, Seville, Jay Bird Springs, Pleasant View, Raines,
Double Run, Wenona, Godwinsville, East Crisp, Fort Early and Cedar
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
3186 8393 3203 8366 3203 8361 3205 8361
3233 8288 3188 8307 3184 8323 3185 8361
3180 8361 3180 8380
TIME...MOT...LOC 2332Z 253DEG 50KT 3198 8360 3179 8369
WIND...40MPHLocal storm report, Mar 3, 6:54 PM EST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TORNADO 5 SE SANFORD 31.94N 84.88W
03/03/2019 STEWART GA EMERGENCY MNGR
REPORT OF 3-4 HOMES DESTOYED ON COUNTY LINE RD IN
STEWART COUNTY.
&&
EVENT NUMBER FFC1900088
JKINGSpecial weather statement, Mar 3, 7:09 PM EST, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
709 PM EST SUN MAR 3 2019
GAZ086-097-098-108>113-040100-
Toombs GA-Wheeler GA-Telfair GA-Emanuel GA-Treutlen GA-Wilcox GA-
Montgomery GA-Laurens GA-Dodge GA-
709 PM EST SUN MAR 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER...TELFAIR...
SOUTHERN EMANUEL...SOUTHEASTERN TREUTLEN...SOUTHEASTERN WILCOX...
MONTGOMERY...SOUTHEASTERN LAURENS AND SOUTHEASTERN DODGE COUNTIES
UNTIL 800 PM EST...
At 707 PM EST...a line of strong thunderstorms extended from near
Mount Vernon to near Bowens Mill, moving east at 60 mph.
HAZARD...Up to 40 mph wind, frequent cloud-to-ground lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
McRae, Lyons, Alamo, Mount Vernon, Vidalia, Helena, Lumber City,
Glenwood, Milan, Uvalda, Oak Park, Ailey, Rhine, Scotland, Chauncey,
Higgston, Santa Claus, Alston, Jacksonville and Tarrytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3185 8318 3185 8328 3214 8319 3245 8227
3216 8218 3191 8223 3194 8228 3197 8244
3196 8250 3195 8249 3196 8257 3192 8268
3178 8289 3178 8303
TIME...MOT...LOC 0007Z 256DEG 54KT 3221 8260 3185 8317
WIND...40MPHLocal storm report, Mar 3, 8:14 PM EST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TORNADO 4 NNW GREEN ISLAND HILL 32.59N 85.02W
03/03/2019 MUSCOGEE GA EMERGENCY MNGR
TREES ACROSS THE ROAD AT HIGHWAY 219 AND BIGGERS ROAD.
0336 PM TORNADO 1 WSW FORTSON 32.60N 84.95W
03/03/2019 MUSCOGEE GA DEPT OF HIGHWAYS
MANY TREES ACROSS I-185 AND EXIT 14
0342 PM TORNADO 2 NW HUBER 32.73N 83.56W
03/03/2019 TWIGGS GA DEPT OF HIGHWAYS
TREES DOWN ON US 23.
0343 PM TSTM WND DMG 2 S HAMILTON 32.73N 84.87W
03/03/2019 HARRIS GA AMATEUR RADIO
TREES DOWN ACROSS GA HIGHWAY 1 BLOCKING THE HIGHWAY.
0350 PM TSTM WND DMG 1 SW WAVERLY HALL 32.68N 84.75W
03/03/2019 HARRIS GA AMATEUR RADIO
TREES DOWN ACROSS GA HIGHWAY 85 BLOCKING THE HIGHWAY.
0400 PM TORNADO 1 N TALBOTTON 32.69N 84.54W
03/03/2019 TALBOT GA EMERGENCY MNGR
*** 1 INJ *** SEVERAL HOMES DESTROYED. DETAILS
FORTHCOMING.
&&
EVENT NUMBER FFC1900089
EVENT NUMBER FFC1900090
EVENT NUMBER FFC1900091
EVENT NUMBER FFC1900092
EVENT NUMBER FFC1900093
EVENT NUMBER FFC1900094
17Local storm report, Mar 3, 8:59 PM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TORNADO 3 WNW F.D. ROOSEVELT ST 32.86N 84.85W
03/03/2019 HARRIS GA SOCIAL MEDIA
REPORT OF EXCESSIVE DAMAGE TO THE BREEZY PINES
APARTMENT COMPLEX IN PINE MOUNTAIN, GA.
&&
EVENT NUMBER FFC1900095
JKINGLocal storm report, Mar 3, 9:01 PM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EST SUN MAR 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TORNADO 5 SE SANFORD 31.94N 84.88W
03/03/2019 STEWART GA EMERGENCY MNGR
REPORT OF 3-4 HOMES DESTROYED ON COUNTY LINE RD IN
STEWART COUNTY.
&&
CORRECTED REMARKS
EVENT NUMBER FFC1900088
JKINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 7:09 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 51 min |
| Mar 3, 8:28 PM EST | River Flood Warning | FFC | Forsyth | 10 hr |
| Mar 4, 2:35 PM EST | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 70 more | 20 hr |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.